# SDR AALA202406109562

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 26,372 hours, 10,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOWER EMERGENCY LIGHT AT FORWARD RIGHTHAND OVERWING EXIT DOOR INOPERATIVE. REMOVED AND REPLACED EXIT MARKER AT FORWARD RIGHT HAND OVERWING EXIT DOOR
